| Model Number |
DDU-C2300 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although the customer initially reported a service code, review of the aed's internal log files determined that the service code after battery replacement was due to the previous battery fully depleting within the unit.Further analysis indicated that the battery life expectancy was reduced as a result of the customer's failure to promptly address repeated red asi warnings.As a follow up with the customer, the proper maintenance of this device was reviewed.This mdr is being submitted due to the aed becoming non-operational as a result of the battery reaching complete depletion without evidence of user intervention or maintenance following the initial low-battery indication.
Event or Problem Description
A customer reported that upon inserting a new battery pack, their aed powered on and prompted a service code.They reported this did not occur during patient use.